# SDR HEEA061639

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Voice Recorder
- Part number: 9806020023
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT READ BEACON INFORMATION.  CVR REQUIRES EVALUATION.
